# SDR GUUA95455012909A

- Difficulty date: January 29, 2009
- Submitted: February 2, 2009
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 25,603 hours, 29,925 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 1016200131
- Part serial: GIA3125
- Condition: Corroded
- Location: Lt Elevator
- Part time: 8,962 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE MX DISCOVERED LT ELEVATOR CENTER HINGE CORRODED AT BONDING JUMPER ATTACH POINT.  REPLACED LT ELEVATOR CENTER HINGE.
